John Libbey Eurotext

European Journal of Dermatology

MENU

“Prick or treat”: a case of systemic reaction during intradermal tests with beta-lactams Volume 32, numéro 3, May-June 2022

Illustrations

  • Figure 1.
Auteur
1 Department of Dermatology and Allergology, Centre Hospitalier Universitaire de Saint-Etienne, Saint-Priest-en-Jarez, France
2 CIRI, Centre International de Recherche en Infectiologie, (Team Epidermal Immunity and Allergy); INSERM, U1111; Univ Lyon; Université de Lyon 1; Ecole Normale Supérieure de Lyon; CNRS, UMR 5308, Lyon, France

A 58-year-old man with a history of psychiatric disorders (schizophrenia), chronic alcoholism, diabetes and hypertension was referred to our dermatology and allergology department for a history of drug hypersensitivity reaction to beta-lactams. Ten years ago, the patient had experienced malaise after oral penicillin intake. He did not report any other associated symptoms. The precise drug details were unknown. He received no specific medical treatment and the symptoms quickly resolved spontaneously. [...]